My mom is a 85 year old, who has been taking rytary for 3 months. She was hospitalized for low magnesium.Has anyone had a problem with any Parkinson's medication lowering their magnesium? I have learned with the health care providers that sometimes you have to be your own physician, especially with the elderly. She was brought in by ambulance to the ER with twitching and low blood pressure, the first words out of the ER doctor was her medication for Parkinson's is off, myself and her caregiver said NO there is something else going on. Lab work came back low magnesium levels . The physician ordered magnesium . On Monday magnesium was 2.0 today when suppose to be discharged 1.0, she is still in hospital. Maybe someone has similar problem. HELP
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.